# SDR IPXA2025092427547

- Difficulty date: September 16, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N367UP
- Make and model: Boeing 767-300
- Aircraft serial: 65790
- Aircraft time: 13,151 hours, 5,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK-ANGLE, BULK CGO COMPT CEILING AREA, STA 1577 RBL 74 OUTBD SIDE. I.A.W AMM 25-59-01-004-001 REV.146 REMOVED DADO PANEL AND G.V.I CHECK NORMAL. REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV. 93. INSTALLED NEW ANGLE I.A.W SRM 51-40-02-0G REV. 93 AND BOEING DWG NO. 146T5650 SH. 5 REV. C. PERFORM DADO PANEL OK TO CLOSE CHECK AT STA 1578 R/H SIDE. INSPECTION CHECK OK. I.A.W AMM 25-59-01-404-019 REV.146 INSTALLED DADO PANEL. CONDITION CHECK NORMAL.
